Simple jQuery Dropdowns

Browsing by Author S. Chuncharunee

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:  
Showing results 1 to 8 of 8
Issue DateTitleAuthor(s)
1-Jan-2009Bioequivalence study of a film-coated tablet of deferiprone in healthy Thai volunteersN. P. Morales; L. M.G. Limenta; P. Yamanont; T. Jirasomprasert; P. Wilairat; U. Chantharaksri; S. Chuncharunee; S. Fucharoen; Mahidol University; The Institute of Science and Technology for Research and Development, Mahidol University; Yong Loo Lin School of Medicine
1-Dec-1992Bone marrow transplantation in Ramathibodi hospital: Progress reportS. Jootar; S. Chuncharunee; A. Ungkanont; W. Tanapothiwirut; P. Chiewsilp; Mahidol University
1-Aug-2013Correction of coagulation and inflammation activation by chronic blood transfusion in an asplenic patient with haemoglobin E/β-thalassaemia and pulmonary arterial hypertensionS. Chuncharunee; V. Atichartakarn; N. Archararit; K. Aryurachai; Mahidol University
1-Jan-2004Effects of n-3 fatty acids on serum interleukin-6, tumour necrosis factor-α and soluble tumour necrosis factor receptor p55 in active rheumatoid arthritisT. Sundrarjun; S. Komindr; N. Archararit; W. Dahlan; O. Puchaiwatananon; S. Angthararak; U. Udomsuppayakul; S. Chuncharunee; Mahidol University; Chulalongkorn University; Rajavithi Hospital
1-Dec-1993Experience with factor VIII: C inhibitors and acquired von Willebrand's disease in an adult at Ramathibodi Hospital.P. Angchaisuksiri; V. Atichartakarn; K. Pathepchotiwong; S. Jootar; A. Ungkanont; S. Chuncharunee; Mahidol University
1-Dec-1994Fluconazole-induced agranulocytosis [4]S. Chuncharunee; B. Sathapatayavongs; P. Singhasivanon; V. Singhasivanon; Mahidol University
1-Dec-1990Multivariate analysis of prognostic factors in chronic myelogenous leukemiaS. Jootar; B. Ongphiphaphadhanakul; S. Chuncharunee; V. Atichartakarn; Mahidol University
1-Jan-2008Pilot study: Effects of parenteral glutamine dipeptide supplementation on neutrophil functions and prevention of chemotherapy-induced side-effects in acute myeloid leukaemia patientsChuleegone Sornsuvit; S. Komindr; S. Chuncharunee; P. Wanikiat; N. Archararit; P. Santanirand; Chiang Mai University; Mahidol University